# SDR HNAA2014063000191

- Difficulty date: June 30, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 54,746 hours, 62,192 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Inverter
- Part number: DH103024600CS2B
- Part serial: 2494S8
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH PRIMARY INVERTERS OFF, AUX INVERTER SELECTED TO LT SIDE.  L26 AC CAUTION LIGHT IS ILLUMINATED.  CREW NOTED FISH ODOR IN FLIGHT DECK.  R & R AUX INVERTER IAW MM 24-22-00. PERFORMED OPS CHECK OF 400 HZ SYSTEM IAW MM 24-22-00. OPS CHECKED GOOD AT THIS TIME. OK FOR SERVICE.
